# SDR UF6A990934

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: JD711J0016000
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE RIGHT OUTBOARD IGNITER PANEL IS CRACKED.  MAINTENANCE REPAIRED PANEL.  ALL WORK WAS DONE IAW ENGINEERING ORDER 98-210.  (M)
